FWIW - my Dr said 1) stop taking flomax. I don't think he thinks highly of it 2) Don't take saw palmetto 3) that I'm a good candidate for a TURP. I'm doing a ct scan tomorrow, and next week we schedule the surgery. Yeah - the end is in sight!
Anybody experienced a side effect from Flomax of acute leg pain? I mean, ACUTE. I'm also on Cypro (for prostatitis). BUt the leg pain didn't begin until I began with Flomax, three days ago. MY doctor says, take Tylenol. But it offers only brief and incomplete relief. The pain itself diminishes, epsecially during the day. But it's there and I can't explain it.
Crazy to hear you say this Tobola, but I took cipro for two months because of "supposed" prostatitis. I had continuous leg pain and in only one leg while on Cipro. It took a few weeks for it to kick in but when it did it did not go away. Finally have been off it for a couple months and the pain has diminished, but my other pains have not ...
TWO MONTHS ON CIPRO--and then the leg pain still didn;t completely diminish afterwards! I'm incredulous. Did you ever learn the source of this pain? Muscular? Vascular? I notice that mine decreases throughout the day, and is worse when I get up in the morning, as if blood vessels were swollen during the night? For the rest, the diagnosis of "prostatitis" is coming to seem to be a sort of dumping ground for all sorts of related or even other ills . . .